# SDR 97ZZZX1358

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101UV
- Make and model: Stbros SC7SERIES3
- Aircraft serial: SH1842
- Engine: Garrtt TPE3312201A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Transfer Tube
- Part number: 31016051
- Condition: Fractured
- Location: Gearbox Oil
- Part time: 467 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED A LOSS OF POWER AND GEARBOX NOISE AND SHUT THE ENGINE DOWN.  AFTER DISASSEMBLY OF THE GEARBOX, DISCOVERED THE OIL TUBE 3101605-1 HAD FRACTURED AND A 3 INCH PIECE OF THE TUBE WAS FOUND IN THE GEARBOX NEXT TO THE OIL SCAVENGE PUMP PICK-UP TUBE.  THIS TUBE FEEDS OIL PRESSURE TO THE HIGH SPEED PINION WHICH FAILED AFTER OIL PRESSURE WAS LOST.  AD 76-16-01 COVERS THIS PROBLEM, BUT AFTER CHECKING THE AD AND ITS MANUFACTURER'S SB, IT WAS DETERMINED THAT TUBE 3101605-1 IS THE TUBE CALLED FOR DURING C/W THE AD AND SB.  C/W THE AD WAS PERFORMED 19 YEARS PRIOR TO THE TUBE FAILURE.
